Stevens-Johnson syndrome (SJS) is an acute, self-limiting but life-threatening skin condition, in which cell death causes the epidermis to separate from the dermis. The syndrome is thought to be an immune-complex– mediated hypersensitivity that affects the skin and mucous membranes. SJS is most often an adverse effect of medication, and frequently occur two weeks after use. There is an oral medication called as Scholl solution, which has different formulations, correcting base deficit in renal tubular acidosis (RTA). It is made of pure citric acid and salt of sodium citrate or salt of sodium and potassium citrate in distilled water. SJS is not reported to be related to Scholl solution till now. Since a patient, with cystinosis using Scholl solution for years, who developed SJS after receiving Scholl solution with different formula is presented, we want to increase awareness on this issue. Three-year-old-female presented to us with complaints of maculo-papular rash on her face and over the trunk. She has been taking cysteamine, carnitine, calcitriol, neutral phosphate and Scholl solution. After consanguineous marriage, she has two siblings having cytinosis and one sibling required renal transplantation. Physical examination showed erythematous maculo-papular rash on her face and over the trunk and extremities, later skin lesions were resulted in exfoliation. C-reactive protein, CBC, with differential, biochemistry and blood gas were normal. Following dermatology consultation, she was diagnosed with SJS after biopsy, but the patient was thought to be inclined to develop toxic epidermal necrolysis (TEN). Methylprednisolone, pheniramine, desloratadin, and intravenous immunoglobulin were given to prevent developing TEN. Skin lesions regressed after discontinuing medications. Since the etiology was uncertain, when medications restarted, the skin lesions recurred after Scholl solution containing pure citric acid. This patient shows that physicians keep Scholl solution in mind as a cause for SJS in RTA patient.